MathSciNet Relay Station
MathSciNet bibliographic data
MR547621 (81a:57004) 57M15 (05C10)
Wilson, Stephen E. Operators over regular maps. Pacific J. Math. 81 (1979), no. 2, 559–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement